# SDR SWAA2021040726083

- Difficulty date: October 27, 2020
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 20,775 hours, 9,097 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140BF IS CORRODED / REPLACED AFT CARGO COMPT FLOOR PANEL 140BF WORK COMPLETED ON Y244387
